On some boundary value problems for systems of pseudoparabolic equations

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1134/S0037446615040102

Ключевые слова: pseudoparabolic equation; loaded equation; inverse problem; existence and uniqueness theorem; nonlocal boundary value problem, existence and uniqueness theorem, inverse problem, loaded equation, nonlocal boundary value problem, pseudoparabolic equation

Аннотация: We study a boundary value problem for a system of two pseudoparabolic equations when for one of the functions the initial data and its values at the final time are given. Existence and uniqueness theorems for this problem are proven with the help of the properties of solutions to some nonlocal and inverse problems for a pseudoparabolic equation which are established in this article.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 56, Is. 4

Номера страниц: 662-677

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.